• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Antibiotics and LT

#2
A couple of the other people on here have had stalled weight loss whilst on antib's, however they've made up for it when they've come off the tabs with a nice big loss hunny. Also, not everyone is affected so maybe you'll be one of the lucky ones :)
 
#3
Shamrock,

I am on antibiotics too. I started same day as Lipotrim so nearly finished. I think that they could of had a part to play in my feeling sooooooo bad last night and the day before, my advice to you is to make sure and drink the 3 shakes with the tab.Drink as much watre as you can. I was taking them at other times and i think it was too hard on my tummy. Im not thinking about affect of pound loss, as rainbowrite just said it will come off on next weigh in if not immediately so dont stress, surely it has to come off somewhere....
 

Shamrock

Wanna be....sexy!
#4
Thanks NLN and Rainbowbrite,if I have to have them,I will.I was just wondering if ketosis would be affected?
 
#5
I think the three ladies that I remember being on them never mentioned anything about coming out of ketosis so you should be fine. If still worried though, perhaps give your surgery a quick call just to ask?
 

LisaLisa

Silver Member
#6
i didnt come out of ketosis - i stalled - but got a visit from the whoooshhhhhh fairy week later hehehe
 
#7
LMFAO @ whooooosh fairy!
 
#9
I was on antibiotics 2 weeks ago. Coz I visited my sister I got weighed the day I started then not for another 10 days. I still lost 5lb (and I had an early visitor too Lisa!! Lol!!!)

I didn't come out of ketosis as far as I know (I didn't actually check). If you do find your loss that week slows then don't worry, you are likely to have a bigger loss the following week.

x
 
#10
excuse my ignorance but - whooooosh fairy?!!
 
#12
what does it mean??!!!!
 
#13
I'm guessing she means her monthly visitor! That's what I was referring to!

Hope that helps. Lisa, if I'm wrong you'll have to correct me!!

x
 

Shamrock

Wanna be....sexy!
#14
Thats a new name for it!Aint it a necessary evil,I wouldnt mind it at all only for the PMT before it x
 

hanloje

Silver Member
#15
I think she means the kind weight loss fairy, who wooshes away some extra weight as a bonus! Good luck with your antib's your health is most important hope you're feeling better soon. x
 


Similar threads